# SDR ASOA2012121102630

- Difficulty date: November 14, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 17,696 hours, 16,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OBLIQUE AT FS 625 IN MX BAY IS CRACKED.  REMOVED DAMAGED LT OBLIQUE CLIPS AT FS 625.  LOCATED, DRILLED AND INSTALLED NEW LT OBLIQUE CLIP AT FS 625 AND PRIMED AND PAINTED IAW SRM 51-40-11, 51-42-06 AND 51-25-01.  SDR CLOSED.
